# SDR UALA2011100505407

- Difficulty date: October 4, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 82,000 hours, 13,179 cycles
- Engine: Pwa PW4060
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 105E7206G3
- Part serial: 48
- Condition: Failed
- Location: Autothrottles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THRUST MANAGEMENT COMPUTER FAILED AUTOTHROTTLE TEST 40.  REPLACED TMC PER MM.  FAILED TEST AUTOPILOT PORTION OF TEST.
